# SDR MALA964975

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 3205 - ON CLIMB-OUT FROM MSP, THE RIGHT AC BUS, STALL WARNING, AND TRU CAUTION LIGHTS ILLUMINATED.  THE CREW COMPLETED QUICK REFERENCE PROCEDURES AND RETURNED TO MSP.  MAINTENANCE REPLACED A CORRODED CONNECTOR.  THE RIGHT AC GENERATOR, GENERATOR RELAY, AND LEFT AC GENERATOR WERE REPLACED AS A PRECAUTIONARY MEASURE.  SYSTEM OPERATED SATISFACTORILY.  (M)
